Shear design of short-span beams

File Description SizeFormat 
Magazine of Concrete Research_62_2010(3).pdfPublished version404.81 kBAdobe PDFView/Open
Title: Shear design of short-span beams
Authors: Sagaseta, J
Vollum, RL
Item Type: Journal Article
Issue Date: 1-Apr-2010
URI: http://hdl.handle.net/10044/1/19657
DOI: http://dx.doi.org/10.1680/macr.2010.62.4.267
ISSN: 0024-9831
Publisher: THOMAS TELFORD PUBLISHING
Start Page: 267
End Page: 282
Journal / Book Title: MAGAZINE OF CONCRETE RESEARCH
Volume: 62
Issue: 4
Copyright Statement: © 2010 Thomas Telford Ltd. Original article available at http://www.icevirtuallibrary.com/content/article/10.1680/macr.2010.62.4.267. Permission is granted by ICE Publishing to print one copy for personal use. Any other use of these PDF files is subject to reprint fees.
Publication Status: Published
Appears in Collections:Faculty of Engineering
Civil and Environmental Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx